Borel's fixed point theorem for Kaehler manifolds and an application
Author: Andrew J. Sommese
Journal: Proc. Amer. Math. Soc. 41 (1973), 51-54
MSC: Primary 32M10; Secondary 53C30
MathSciNet review: 0322217
Abstract: A short proof of a generalization of the Borel fixed point theorem to the case of Kaehler manifolds is given and, as an application, a short proof of Wang's theorem that compact simply connected homogeneous manifolds are projective and of the form , where is a complex semisimple Lie group and is a parabolic subgroup.
Keywords: Transcendental algebraic geometry and Hodge theory, homogeneous manifolds, automorphism groups of complex manifolds, Kaehler manifolds
Article copyright: © Copyright 1973 American Mathematical Society